MAUDE Adverse Event Report: PENSAR MEDICAL PENSAR MEDICAL MINI STINGRAY CONNECTOR; NEGATIVE PRESSURE WOUND THERAPY KIT

PENSAR MEDICAL PENSAR MEDICAL MINI STINGRAY CONNECTOR; NEGATIVE PRESSURE WOUND THERAPY KIT
Model Number 0810
Medical Device Problem Codes Material Separation (1562); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer medco - reported quality issues with the woundpro mini stingray.(p/n 0810, lot 1608); the stingray polymer connector had visible "cracking".After one product in use exhibited a leak, the products (10 units each per case, 40 units total) were eaxmanined outside clinical use to assess others which may have any visble defects.Approximately 10 of the 40 units were suspect of potential issue and were discarded and replaced by pensar.The leak of the clinical use component did not prevent or therepy, but a dressing change was completed to eliminate any potential issue.Devices were not returned.No patient harm or event was reported.Conservative determination: mdr reportable.
 
Additional Manufacturer Narrative
Pensar attempted to obtain the omitted information 1.Patient information a1-a6.2.B6 relevant test labs - n/a.3.B7 other relevant history -n/a.4.D10 date of concomitant therapy - unkknown.The "stingray" connector that adapts the hose to the dressing was noted to be cracking on some product.Product is supplied as 10 each per case.Customer evaluated all product on hand and found approximately 10 of 40 that had potential visible effects, though they were not tested to confirm any loss of performance beyond visual inspection.Product was not returned for evaluation, additional product provided to the distributor/user as replacement.This report is being submitted based on re-evaulation of reportability requirements per pensar capa 46.

Brand Name
PENSAR MEDICAL MINI STINGRAY CONNECTOR
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY KIT
Manufacturer (Section D)
PENSAR MEDICAL
109 n post oak ln
suite 525
houston TX 77024
Manufacturer (Section G)
PENSAR MEDICAL
109 n post oak ln
suite 525
houston TX 77024
Manufacturer Contact
jon olson
109 n post oak ln
suite 525
houston, TX 77024
2142881035
MDR Report Key25566652
Report Number3007793449-2024-00005
Device Sequence Number9996079
Product Code OMP
UDI-Device Identifier00851978007405
UDI-Public00851978007405
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0810
Device Catalogue Number8463540 0810
Device Lot Number1608
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENSAR WOUNDPRO NPWT PUMP
Outcome Attributed to Adverse Event Other;
Patient SexUnknown